# SDR ASAA2013033094730

- Difficulty date: March 30, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654544556
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LOWER RIB ATTACH FITTING AT RT WING RIB NR 4 WBL 135.5 BETWEEN STRINGERS 4 AND 4 TO BE CRACKED AT AFT RADIUS.  ACFT GROUNDED.  REPAIRED CRACKED LOWER RIB CHORD IAW EA 400 57, EA 10305.
